# SDR 2003F00140

- Difficulty date: March 13, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N635MA
- Make and model: Cessna 402C
- Aircraft serial: 402C0634
- System (JASC): 3418 · Stall Warning System
- Part: Pitot Line
- Part number: 521410329
- Condition: Melted
- Location: Pitot Static
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE FROM PHX TO ABQ TE CAPTAINS AIRSPEED INDICATOR WENT TO ZERO AND THE CABIN FILLED WITH SMOKE.  THE CAPTAINS AIRSPEED PITOT LINE WAS POSITIONED TOO CLOSE TO THE HEATER VENT NEAR THE RUDDER PEDALS.  THE LINE WAS REMOVED, REPLACED AND REPOSITIONED, PN 5214103-29.
